# SDR 98ZZZX4104

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 411100720
- Condition: Damaged
- Location: Gas Producer
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY DAMAGE TO BEARING FAILURE.  EXCESSIVE GP BLADE RUB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
